# SDR USAA2010011190058

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 40,326 hours, 16,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 467 -  AFT CABIN MEGAPHONE INOPERATIVE (CHANGED BATTERIES TWICE).  REMOVED AND REPLACED MEGAPHONE AS REQUIRED.
